Dr. Shyam Lal

Professor
Ph.D (BHU), D.Sc. (Univ. of Allahabad)
Contact Information:
+91-9415394735
Email Id:: shyam_lal@rediffmail.com

 
 
Academic Qualifications:
 
S. No.DegreeInstitutionYear
1.B.Sc.Banaras Hindu University, Varanasi1979
2.M.Sc.Banaras Hindu University, Varanasi1981
3.Ph. D.Banaras Hindu University, Varanasi1985
4.D.Sc.University of Allahabad,Allahabad2006
 
Area of specialization/awards/achievements:
 


Summability Theory, Fourier Analysis, Approximation Theory, Fixed Point Theory, Wavelet Analysis.

 
Current Research Projects: 01
 
 
Awards/ Achievements:
  1. BHU Gold Medal for standing first in Maths at M.A. & in M.Sc. (Final) Examination 1981.
  2. Dr. S.C.De Gold Medal for standing first in Maths at M.A. & M.Sc. Exam, 1981.
  3. The Chancellor’s Gold Medal for securing highest percentage of marks at M.A. & M.Sc. Examination 1981.
  4. Awarded JRF for 02 years w.e.f. 01.02. to 31.01.1985 by CSIR.
  5. Awarded SRF for 03 years w.e.f. 01.02.1985 by CSIR but availed only upto 27.08.85.
 
 
Additional information/Achievements:

Ph.D. Guided
No. of Ph.D. Students (awarded) - 15
 
 
 

Full List of Publications:

  1. Lal, Shyam; Mishra Abhishek The method of summation (E,1)(N,pn) and trigonometric approximation of functions in generalized Hӧlder Metric, J. Indian Math. Soc. (Accepted).
  2. Lal, Shyam; Mishra Abhishek A new method (E,q)(C,1) of summation and degree of approximation of functions in generalized Lr - norm Int. J. Pur. Appl. Math.(Accepted).
  3. Lal, Shyam On the approximation of function f(x,y) belonging to Lipschitz class by matrix summability method of double Fourier series, Journal of the Indian Math. Soc. Vol. 78, Nos. 1 - 4 (2011), 93-101.
  4. Lal, Shyam; Kushwaha, Jitendra Kumar Approximation of functions belonging to generalized class using lower triangular matrix summability method, Int. J. Engineering Sci. & Tech., Vol. 3, no. 7(2011), 5531-5538.
  5. Lal, Shyam; Singh, Mradul Veer; Porwal,Saurabh Approximation of functions belonging to Lipschitz class by almost triangular matrix summability. J.Rajasthan Acad. Phys. Sci. 9 (2010), no. 4, 305–316.
  6. Lal, Shyam; Prasad Singh, Harendra The degree of approximation of conjugates of almost Lipschitz functions by means. Int. Math. Forum 5(2010), no. 33-36, 1663–1671.
  7. Lal, Shyam; Dhakal, Binod Prasad Approximation of functions belongingto Lipschitz class by triangular matrix method of Fourier series. Int. J. Math. Anal.(Ruse) 4 (2010), no. 21-24, 1041–1047.
  8. Lal, Shyam; Singh, Harendra Prasad Double matrix summability ofdouble Fourier series. Int. J. Math. Anal. (Ruse) 3 (2009), no. 33-36, 1669–1681.
  9. Lal, Shyam; Kushwaha, JitendraKumar Approximation of conjugate offunctions belonging to the generalized Lipschitz class by lower triangular matrixmeans. Int. J. Math. Anal. (Ruse) 3 (2009), no. 21-24, 1031–1041.
  10. Lal, Shyam; Kushwaha, Jitendra KumarcDegree of approximation of Lipschitz function by product summability method. Int. Math.Forum 4(2009),no.41-44,2101–2107.
  11. Lal, Shyam Approximation of functions belonging t othe generalized Lipschitz class by summability method of Fourier series. Appl.Math. Comput. 209 (2009), no. 2, 346–350.
  12. Lal, Shyam; Kushwaha, Jitendra Kumar Approximation of conjugate of functions belonging to class by summability method of conjugate series of Fourier series, Prog.Maths., Vol. 41&42 (2007&2008), 195-204.
  13. Dhakal, Binod Prasad; Lal, Shyam The (E,1)(C,1) summability of a Fourier series. South East Asian J. Math. Math. Sci. 6 (2008), no. 3, 1–7.
  14. Dhakal, Binod Prasad; Lal, Shyam The (E,1)(C,1) summability of the conjugate series of a Fourier series. Nepali Math. Sci. Rep. 27 (2007), no. 1-2, 31–38.
  15. Lal, Shyam; Singh, Harendra Prasad On uniform triangular matrix-Cesΰro summability of a Fourier series. Progr. Math. (Varanasi) 40 (2006), no. 1-2,1–11.
  16. Lal, Shyam; Nigam, Hare Krishna On almost (N,p,q) summability of derived Fourier series. Ultra Sci. Phys. Sci. 18 (2006), no. 3M, 433–438.
  17. Lal, Shyam; Nigam, Hare Krishna On matrix summability of Jacobi series. Ultra Sci. Phys. Sci. 18 (2006), no. 1M, 99–108.
  18. Lal, Shyam; Srivastava, Anjalee Approximation of conjugate of function by almost triangular matrix summability method. Bull. Calcutta Math. Soc. 98 (2006), no. 1, 39–48.
  19. Lal, Shyam; Tripathi, Vijay Kumar Approximation of Lipschitz function by almost matrix summability method. Aligarh Bull. Math. 24(2005), no. 1-2, 11–18.
  20. Lal, Shyam; Yadav, Rama Kant Approximation of a function belongingto class by matrix Cesαro means of its Fourier series. South East Asian J. Math.Math. Sci. 3 (2005), no. 3, 95–102.
  21. Lal, Shyam; Yadav, Rama Kant Approximation of afunction of class by -summability method. Ultra Sci. Phys. Sci. 17(2005), no. 1M, 101–108.
  22. Lal, Shyam Approximation of conjugates of almost Lipschitz functions by matrix-Cesΰro summability method. Arab J. Math. Sci. 10(2004), no. 2, 51–58.
  23. Lal, Shyam; Srivastava, Anjalee Study of conjugate series of a Fourier series by -summability method. Ultra Sci. Phys. Sci. 16 (2004), no. 3M, 307–312.
  24. Lal, Shyam; Singh, PremNarain On the study of Jacobi series by matrix summability method. Bull. Calcutta Math. Soc. 96 (2004), no.5, 339–350.
  25. Lal, Shyam; Tripathi, VijayKumarThe almost summability of derived series of a Fourier series. Ultra Sci. Phys. Sci. 16 (2004), no.1M, 57–66.
  26. Lal, Shyam On the approximation of function belonging to weighted class by almost matrix summability method of its Fourier series. Tamkang J. Math. 35(2004), no.1,67–76.
  27. Lal, Shyam; Tripathi, Vijay Kumar On the study of Fourier series by uniform -summability method. Aligarh Bull. Math. 22 (2003), no. 1, 69–75.
  28. Lal, Shyam Approximation of function by (N,p,q)C1 means of its Fourier series. Arab J. Math. Sci. 9 (2003), no. 2, 17–29.
  29. Lal, Shyam; Singh, Gopal Krishna Degree ofapproximation of conjugate of class function by -summability means of conjugate series of a Fourier series. Tamkang J. Math. 34 (2003), no. 4, 387–394.
  30. Lal, Shyam; Yadav, Ramashray Singh Almost (N,p,q) summability of conjugate series of a Fourier series. Bull. Calcutta Math. Soc. 95(2003), no. 2, 137–146.
  31. Lal, Shyam; Singh, PremNarain On the approximation of Fourier-Laguerre expansion by (N,p,q) summability method. Ultra Sci. Phys. Sci. 15 (2003),no. 2, 187–192.
  32. Lal, Shyam; Singh, PremNarain On the study of conjugate series of a Fourier series by -summability methods. Tamkang J. Math.34 (2003), no. 2, 147–153.
  33. Lal, Shyam; Singh, Gopal Krishna Almost matrix summability of Fourier series. Ranchi Univ. Math. J. 33 (2002), 67–77.
  34. Lal, Shyam; Tripathi, VirendraNath On the study of derived series of a Fourier series and allied series by almost Nφrlund summability method. ActaCienc.Indica Math. 28 (2002), no. 1, 77–88.
  35. Lal, Shyam; Tripathi, VirendraNath On the study of double Fourier series by double matrix summability method. Tamkang J. Math. 34(2003), no. 1, 1–16.
  36. Lal, Shyam; Singh, Gopal Krishna On the approximation by (N,pn,qm) means of double Fourier series. Ultra Sci. Phys. Sci. 14 (2002), no. 3A, 497–504.
  37. Lal, Shyam; Tripathi, VirendraNath On the degree of approximation by matrix summability means of the Fourier-Laguerre expansion. Ultra Sci. Phys. Sci. 14 (2002), no. 3A, 467–472.
  38. Lal, Shyam; Yadav, Kalpnath Singh On the degree of approximation of conjugate of a function belonging to Lip class by matrix summability means of conjugate Fourier series. (Hindi) VijnanaParishadAnusandhanPatrika45 (2002), no.3, 277–291.
  39. Lal, Shyam; Singh, PremNarain On approximation of Lip function by (C,1)(E,1) means of its Fourier series. Indian J. Pure Appl. Math.33(2002), no. 9, 1443–1449.
  40. Lal, Shyam; Tripathi, VirendraNath On uniform (N.p,q) summability of Legendre series. (Hindi) VijnanaParishadAnusandhanPatrika45 (2002), no. 4, 325–337.
  41. Lal, Shyam; Singh, PremNarain Degree of approximation of conjugate of Lip function by (C,1)(E,1) means of conjugate series of a Fourier series. Tamkang J. Math. 33 (2002), no. 3, 269–274.
  42. Lal, Shyam; Nigam, Hare Krishna On degree of approximation of a Lipschitz function by (N.pn)(E,1)means of its Fourier series. Ultra Sci. Phys. Sci. 14 (2002), no. 1, 53–58.
  43. Lal, Shyam; Yadav, Purnima Matrix summability of the conjugate series of derived Fourier series. Tamkang J. Math. 33 (2002), no. 1, 45–53.
  44. Lal, Shyam; Yadav, Purnima Uniform matrix summability of Legendre series. Ranchi Univ. Math. J. 32 (2001), 121–133 (2004).
  45. Lal, Shyam; Srivastava, Anjalee Study of conjugate series of a Fourierseries by - summability method. Ranchi Univ. Math. J. 32 (2001), 29–40 (2004).
  46. Lal, Shyam; Singh Yadav, Surendra On the degree of approximation by matrix summability means of the Fourier-Laguerre expansion. Acta Cienc.Indica Math. 27 (2001), no. 3, 339–344.
  47. Lal, Shyam; Singh Yadav, Surendra On -summability of a double Fourier series.ActaCienc.Indica Math. 27 (2001), no.3, 289–296.
  48. Lal, Shyam; Singh Yadav, Surendra On matrix summability of Jacobi series. ActaCienc.Indica Math. 27 (2001), no. 3, 279–288.
  49. Lal, Shyam; Yadav, Surendra Singh The (C,1)(E,1) summability of a Fourier series and its conjugate series. Bull. Calcutta Math. Soc. 93(2001), no. 4, 331–338.
  50. Lal, Shyam; Sharma, Dhananjay Pd. On the degree of approximation of a function belonging to Lip class by -summability means of its Fourier series.Bull. Calcutta Math. Soc. 93 (2001), no. 6, 489–496.
  51. Lal, Shyam; Yadav, KalpNath Singh On degree of approximation of function belonging to the Lipschitz class by (C,1)(E,1) means of its Fourier series. Bull. Calcutta Math. Soc. 93 (2001), no. 3, 191–196.
  52. Lal, Shyam; Yadav, Purnima (N,p,q)C1 summability of derived series of a Fourier series. Bull. Calcutta Math. Soc. 93 (2001), no. 2, 85–92.
  53. Lal, Shyam; Krishna Nigam, Hare On almost (N,p,q) summability of Fourier series.Ultra Sci. Phys. Sci. 13 (2001), no. 3, 279–285.
  54. Lal, Shyam; Nigam, Hare Krishna Degree of approximation of conjugate of a function belonging to Lip class by matrix summability means of conjugate Fourier series. Int. J. Math. Math. Sci. 27 (2001), no. 9, 555–563.
  55. Lal, Shyam; Yadav, Surendra Singh On matrix-Cesaro summability of Fourier coefficients. ActaCienc.Indica Math. 27 (2001), no. 2, 203–207.
  56. Lal, Shyam; Pratap, Ajay On (N,pn,qm) summability of a double Fourier series. ActaCienc.Indica Math. 27 (2001), no. 2, 191–197.
  57. Lal, Shyam; Krishna Nigam, Hare Degree of approximation by (N,p,q) summability means of the Fourier-Laguerre expansion. Tamkang J. Math. 32 (2001), no. 2, 143–150.
  58. Lal, Shyam; Nigam, Hare Krishna On almost (N,p,q) summability of conjugate Fourier series. Int. J. Math. Math. Sci. 25 (2001), no. 6, 365–372
  59. Lal, Shyam; Singh Yadav, Surendra On (N,pn) summability on Legendre series. ActaCienc.Indica Math. 26 (2000), no. 4, 349–354.
  60. Lal, Shyam; Tripathi, VirendraNath On degree of approximation of Lipschitz function by (N,pn)(C,1) means of its Fourier series. Ranchi Univ. Math. J. 31 (2000), 79–85 (2001).
  61. Lal, Shyam; Yadava, Purnima On (N,pn,qm) summability of double Fourier series. Ranchi Univ. Math. J. 31 (2000), 29–42.
  62. Lal, Shyam; Yadav, Surendra Singh The degree of approximation of conjugates of Lipschitz functions by (C,1)(E,1) means. GaṇitaSandesh14 (2000), no. 2, 63–66.
  63. Lal, Shyam; Yadav, KalpNath Singh On the summability of double Fourier series by -method.ActaCienc.Indica Math. 26 (2000), no. 2, 107–120.
  64. Lal, Shyam On the degree of approximation of conjugate of a function belonging to weighted class by matrix summability means of conjugate series of a Fourier series. Tamkang J. Math. 31 (2000), no. 4, 279–288.
  65. Lal, Shyam; Krishna Nigam, Hare On -summability of derived Fourier series. Ultra Sci. Phys. Sci. 12 (2000), no. 2, 198–203.
  66. Lal, Shyam; Pratap, Ajay On the degree of approximation of functions belonging to weight class of its conjugate series by (N,p,q) mean. Ultra Sci.Phys. Sci. 12 (2000), no. 2, 145–150.
  67. Lal, Shyam; Tripathi, Daya Shankar On degree of approximation of function belonging to the weighted . (Hindi) Vijnana Parishad Anusandhan Patrika43 (2000), no. 1, 41–52.
  68. Lal, Shyam On (N,pn) summability of Legendre series. Ganit19 (1999), 11–19.
  69. Lal, Shyam The (C,1)(E,1) summability of a Fourier series and its conjugate series. Ganit19 (1999), 1–10.
  70. Lal, Shyam; Pratap, Ajay On -summability of Fourier series.Gaṇita Sandesh13 (1999), no. 1, 13–18.
  71. Lal, Shyam; Verma, Sunita On (N,pn) summability of Jacobi series. GaṇitaSandesh13 (1999), no. 2, 13–20.
  72. Lal, Shyam; Pratap, Ajay On uniform matrix summability of a Fourier series. Bull. Calcutta Math. Soc. 91 (1999), no. 5, 427–432.
  73. Lal, Shyam The degree of approximation of conjugates of almost Lipschitz functions by (C,1)(E,1) means. Bull. Calcutta Math. Soc. 91 (1999), no. 2, 145–148.
  74. Lal, Shyam; Pratap, Ajay On (N,p,q)C1summability of Fourier coefficients. ActaCienc.Indica Math. 25 (1999), no. 1, 89–96.
  75. Lal, Shyam; Tripathi, Daya Shankar A study of conjugate series of a Fourier series by -summability method.ActaCienc.Indica Math. 25 (1999), no. 3, 263–270.
  76. Lal, Shyam On matrix summability of Jacobi series. Tamkang J. Math. 30 (1999), no. 3, 191–202.
  77. Lal, Shyam On degree of approximation of functions belonging to the weighted class by (C,1)(E,1) means. Tamkang J. Math. 30 (1999), no. 1, 47–52.
  78. Lal, Shyam On common fixed point of three continuous mappings. Ganit18 (1998), 91–97.
  79. Lal, Shyam; Verma, Sunita The (C,1)(E,1) summability of a Fourier series and its conjugate series. (Hindi) VijnanaParishadAnusandhanPatrika41 (1998), no. 4, 265–276.
  80. Lal, Shyam; Verma, Sunita On -summability of Fourier series .Acta Cienc.Indica Math. 24 (1998), no. 3, 197–200.
  81. Lal, Shyam; Verma, Sunita On (N,pn) summability of Legendre series. Acta Cienc. Indica Math. 24 (1998), no. 4, 343–348.
  82. Lal, Shyam On -summability of conjugate series of Fourier series.Bull. Calcutta Math. Soc. 89 (1997), no. 1, 97–104.
  83. Lal, Shyam On -summability of a double Fourier series.Bull.Calcutta Math. Soc. 89 (1997), no. 4, 327–336.
  84. Lal, Shyam A theorem on absolute summability methods. ActaCienc.Indica Math. 22 (1996), no. 4, 413–420.
  85. Lal, Shyam On -summability of Fourier series.Bull. Calcutta Math.Soc. 88 (1996), no. 5, 385–390.
  86. Singh, G. P.; Lal, Shyam; Singh, S. B. On (N,pn,qm)summability of a double Fourier series. Bull. Calcutta Math. Soc. 87 (1995), no. 2, 151–156.
  87. Lal, Shyam; Singh, G. P. A study of Legendre series by strong Borel summability method. (Hindi) VijnanaParishadAnusandhanPatrika37 (1994), no. 1, 37– 41.
  88. Lal, Shyam; Singh, V. S. A theorem on absolute summability factors of a Fourier series. (Hindi) VijnanaParishadAnusandhanPatrika 36 (1993), no. 1, 47–53.
  89. Lal, Shyam A study of double Fourier series by Nφrlund summability. ActaCienc.Indica Math. 18 (1992), no. 3, 225–230.
© 2018-20, Banaras Hindu University, [BHU], Varanasi-221005, U.P., India.
Designed and Developed by: Dr. R.S.Yadava, Computer Centre, BHU     |    Redesigned by: Haribansh Mishra ICT Sector, BHU     |    Use a latest browser for best visibility